# SDR 0600156301

- Difficulty date: January 14, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 69,377 hours, 9,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LINE CHECK, FOUND EXTERIOR AFT TWO EMERGENCY LIGHTS OUT ON THE RIGHT SIDE.  REPLACED POWER SUPPLY AND BATTERY AT DOOR 3R.  OPERATIONAL CHECK GOOD.  A/C RETURNED TO SERVICE.
